# SDR IPXA12175610

- Difficulty date: September 27, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N170UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unsecure
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN TRYING TO OPEN DOOR,  NOT GETTING DISARMING LEVER TO FULL LT SIDE.  ECAM SHOWED SLIDE DISARMED.  OPENED DOOR SLIDE DID NOT DEPLOY, BUT GIRT BAR WAS DETACHED.  FOUND GIRT BAR NOT SECURED ON FWD DOOR SLIDE TRACK.  SECURED GIRT BAR, DOOR OPS NORMAL THRU SEVERAL CYCLES REF MM 25-61-20, BLOCK 0601.
